1. Linda Linda United States says:

    I am 58 and have had Reclast infusions for the past two years, with flu like symptoms, a worsening of my fibromyalgia for several weeks, and then okay. For the first time since receiving Reclast, I had an exam and a doctor listened to my heart and commented about hearing a clicking sound. So I mentioned this to the rheumatologist and he listened, said he heard it and also said there was an irregular heartbeat.  Recommended seeing a cardiologist or internist for a physical exam, which was way over due.  I was supposed to have my next reclast, but he said the osteo had worsened this year and to wait on the Reclast.  Now I see, after reading, that irregular heartbeat has been showing up after these treatments.  I have never ever had any heart issues in my life.  That's why the dr. decided not to go ahead with Reclast, but said nothing about the heart issue to me.  What else don't they tell you about the medications they make money on?

The opinions expressed here are the views of the writer and do not necessarily reflect the views and opinions of News Medical.